# SDR UALA2009050501286

- Difficulty date: May 4, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 34,681 hours, 9,275 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 300710303
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT MAIN INBD FUELING VALVE LEAKS FUEL FROM CONTROL SIDE.  FUEL LEAKS FROM VALVE BODY WHEN CHANGING CONTROL UNIT.  VALVE MUST BE REPLACED.  FUELING VALVE AND CONTROLLER REPLACED.
